# SDR FDEA201308242025

- Difficulty date: August 24, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 52,191 hours, 22,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50911
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 1680, LBL 12 HAS CORROSION.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM 51-40-02, 53-60-51 REPAIR 3 FIG 201   AND 51-10-02.
